Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have fainting feeling while having urge to pass stool. Have aching neck and shoulder. Advice?


I almost passed out 2 months ago and have been feeling faint/anxious that a repeat occurrence may happen ever since then. I have suffered from mild diarrhea for 7 years, but for 2 months before passing out it had gotten really bad. And it still is now, I feel faint every time I get the urge to pass a stool, but fine afterwards. I also have aching neck and shoulders and am feeling worried about every situation I have to face. I am a 25 year old female.

Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you need to consult your doctor as you are suffering from diarrhea since 2years dont you think its too long??you feel evey time you pass stool because you loose so much fluid from your body and you become dehydrated.May be you are having irritable bowel syndrome consult your doctor for investigations and treatment.Due to weakness you are suffering from neck and shoulder pains may also be due to the strain you are having.take tab.loperamide,electral powder and drink plenty of water.You must have a check on your blood pressure.Thank you.Have agood health.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor